A 29-year-old female asked:
Disclaimer

i get light headed whenever i get hot. what causes that?

1 doctor answer
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Vasovagal: A side effect of the medication you are taking (promethazine) is lightheadedness and dizziness. Or, when you are overheated, your blood vessels dilate and you get lightheaded. Pay attention to drug effect. Stay well hydrated. See MD if persists.
Answered on Jun 29, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Allergy : May be allergy related stay away from foods that causes it and try taking a non sedating antihistamine before exercising or going out in the hot sun. ... Read More
A female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Cluster headache: Try topiramate or verapamil
A 23-year-old female asked:
Dr. Ali Saberi
19 years experience Internal Medicine
Not really : really don't think so. Many children fall and hit their heads hard. Unlikely any association unless u had a bleed in the head and that bleed affected ... Read More
A 34-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Perceptual: This may simply be the differential between your hand and the head you are feeling. Doubtful that it has any medical significance.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month